# SDR CA000919012

- Difficulty date: August 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLIGHT NR 6047 FROM (LGA) TO (BUF) CLIMBING THROUGH 17,000 FT LEFT ENGINE FAILED. MADE A SINGLE ENGINE LANDING WITHOUT INCIDENT. CREW DECLARED AN EMERGENCY AND MADE AN UNSCHEDULED LANDING INTO (AVP).SENT MECHANICS, FOUND BLADES MISSING ON LPT. STILL INVESTIGATING.
